A pointwise estimate for positive dyadic shifts and some applications

José M. Conde-Alonso, Guillermo Rey

Research output: Contribution to journalArticlepeer-review

74 Scopus citations


We prove a (sharp) pointwise estimate for positive dyadic shifts of complexity m which is linear in the complexity. This can be used to give a pointwise estimate for Calderón-Zygmund operators and to answer a question originally posed by Lerner. Several applications to weighted estimates for both multilinear Calderón-Zygmund operators and square functions are discussed.

Original languageEnglish (US)
Pages (from-to)1111-1135
Number of pages25
JournalMathematische Annalen
Issue number3-4
StatePublished - Aug 1 2016
Externally publishedYes

Bibliographical note

Funding Information:
J. M. Conde-Alonso was partially supported by the ERC StG-256997-CZOSQP, the Spanish Grant MTM2010-16518 and by ICMAT Severo Ochoa Grant SEV-2011-0087 (Spain).

Publisher Copyright:
© 2015, Springer-Verlag Berlin Heidelberg.


Dive into the research topics of 'A pointwise estimate for positive dyadic shifts and some applications'. Together they form a unique fingerprint.

Cite this